MAUDE Adverse Event Report: STRYKER GMBH GLENOSPHERE TRIAL - 32MM X 2MM THK CONCENTRIC; SHOULDER JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.

STRYKER GMBH GLENOSPHERE TRIAL - 32MM X 2MM THK CONCENTRIC; SHOULDER JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.
Catalog Number 5901-C-3202
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Device disposition is unknown.
 
Event or Problem Description
As reported by rep: "doing a reverse shoulder arthroplasty.Doctor removed trial glenosphere and edge of trial broke during removal".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event that glenosphere trial 32mm x 2mm thk concentric was alleged of 'instruments broken, deformed, worn or scratched' could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event, such as if the device was used or not, if the device was impacted or not, etc, as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
GLENOSPHERE TRIAL - 32MM X 2MM THK CONCENTRIC
Common Device Name
SHOULDER JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8148417
Report Number0008031020-2018-01039
Device Sequence Number295860
Product Code KWS
UDI-Device Identifier07613327100457
UDI-Public07613327100457
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K130895
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5901-C-3202
Device Lot NumberA1G00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/13/2018
Supplement Date Received by Manufacturer01/17/2019
Initial Report FDA Received Date12/10/2018
Supplement Report FDA Received Date02/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;